# SDR DALA2024103010522

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 86,504 hours, 28,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 DURING WKG JOB CARD #3351-7001 SEAT ROW 18 RED FLOOR LIGHT DAMAGED AND INOP. CORRECTIVE ACTION: RPLD LIGHT ASSY. LIGHT TEST CHECKED GOOD. REF B757 AMM 33-51-04. (6381544)
